Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Heroin
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 05-11-2005, 09:58
ioh mon dieu ioh mon dieu is offline
Account Awaiting Email Confirmation.
 
Join Date: 09-06-2005
Posts: 8
ioh mon dieu should urgently read the rules & received reputation comments.
Risks of an Abscess (heroin)



SWIM missed two injections today. One into his left hand and one into his left joint. The injection spots are semi puffy, not discolored. I told him tosoak them in warm water. The heroin SWIM gets it's quite pure and he uses a new syringe for each injection. Should SWIM worry about getting an abscess? What are the chances? What should he look for? He is sort of worried because the injection sites are somewhat sore but not extremely painfully or anything. Currently nothing is visibly wrong but they are just tender. A small welt also appeared on swims wrist not even near the injection sight but it is now gone. Please any advice?
  #2  
Old 05-11-2005, 17:39
Be-Bop Be-Bop is offline
Account Awaiting Email Confirmation.
 
Join Date: 28-09-2005
45 y/o Male
Posts: 125
Be-Bop is captain of the psychonauts.Be-Bop is captain of the psychonauts.
Points: 235, Level: 2 Points: 235, Level: 2 Points: 235, Level: 2
Activity: 0% Activity: 0% Activity: 0%


They should be OK..the injection sights are just sore because you have 'pushed' a foreign substance under the skin, & it's not mean't to be there..the soreness should diminish over the next couple of days..if it doesn't, or gets worse, or starts to get red..then you should seea Dr...


Another concern is shooting up into your hand...generally you shouldn't IV past your elbow, & the closer to your extremities you go, the worse it is! This is because the veins get smaller, & more delicate the further 'south' you go...they are not designed to have needles stuck into them..you should NEVER use the veins in your hands or feet, if you have any other alternative...


As well as using a new syringe, make sure to clean everything in sight with alcohol, iodine etc, & wash your hands before using...But, as i said, unless the pain in your 'missed' injection sites gets worse, you shouldn't have anything to worry about..


Be-Bop.
  #3  
Old 05-11-2005, 19:53
ioh mon dieu ioh mon dieu is offline
Account Awaiting Email Confirmation.
 
Join Date: 09-06-2005
Posts: 8
ioh mon dieu should urgently read the rules & received reputation comments.
The one onSWIMS hand looks completely normal right now but the one onhis joint looks sort of pink with a light blue halo and you can kind of see where the junk sprayed. It's very faint and the pain isn't getting any worse. SWIM says thanks for the help! Edited by: ioh mon dieu
  #4  
Old 07-04-2006, 03:25
surrealREALITY surrealREALITY is offline
Account Awaiting Email Confirmation.
 
Join Date: 31-12-2005
Female
Posts: 15
surrealREALITY is an unknown quantity at this point
Points: 29, Level: 1 Points: 29, Level: 1 Points: 29, Level: 1
Activity: 0% Activity: 0% Activity: 0%
so swim injected cocaine a few days ago and thinks she has an abscess because her hands were shaking when she injected and she missed her shot. but....shes terrified she has an abscess but the site of injection is not red but a lighter pink and there is no white pus shit in the middle of it. so what can swim do without going to the doctor and letting her crazy family know she injects
so the pink bump didn't happen until three days after the injection and there was only a bump in the beginning
also, the skin isn't hard or anything, just pink sore, and a little warm

she soaks it a couple times a day, but doens't have any penicillin
but she does have bactroben
and its only been here a like two days, no bigger, no smaller...and there is a bruise thats yellow at the bottom of it
  #5  
Old 25-04-2011, 09:00
nothing
Guest
 
Posts: n/a
Re: Risks of an Abscess (heroin)

Quote:
Originally Posted by ioh mon dieu View Post
SWIM missed two injections today. One into his left hand and one into his left joint. The injection spots are semi puffy, not discolored. I told him tosoak them in warm water. The heroin SWIM gets it's quite pure and he uses a new syringe for each injection. Should SWIM worry about getting an abscess? What are the chances? What should he look for? He is sort of worried because the injection sites are somewhat sore but not extremely painfully or anything. Currently nothing is visibly wrong but they are just tender. A small welt also appeared on swims wrist not even near the injection sight but it is now gone. Please any advice?
I think SWIM might have the same problem.. But how can SWIM be sure whether it is an abscess? SWIM went and tried to iv into the side along swim's thumb a couple days ago because all of swim's other iv-site's are now since-long gone... regardless.. although when drawing back swim saw blood enter the apparatus, as well as the fact that no 'missing-pain' was felt during IV... swim assumed that the injection was on target... but despite swim's thoughts.. soon after the IV the area around the thumb began to swell and turn the skin light/white... something that sometimes usually happens to swim when using a spot that doesn't like being used/found... which usually would dissapear after a couple hours, 24 hours at MOST... But it has now been several days... still swollen, unable to move the thumb without *sharp* pain, swim wonder's #1. is this what is referred to as an 'abscess'?? #2. Will it go away on it's own? #3. if it IS an abscess, What could happen if it is left alone? #4. if its NOT an abscess... WHAT IS IT!? #5. it's been about a day and a half so far... how many days of it still not having gone away yet should swim wait until going into alert/worry mode??? #6. would icing "it" help? warm water? some sort of over the counter cream? #7. also, swim has some bruises in a few other sites that were only iv'd once each last week and no swelling/bumps/pain.. just like black&blue bruise-like marks are left,.. as if someone punched swim in that area... these spots were NOT 'misses' .. why are they there? and again, any remedy to make them dissapear before swim's family/girlfriend see them and the shit hits the fan!?

thanks..
  #6  
Old 25-04-2011, 09:32
TheBigBadWolf TheBigBadWolf is offline
Anti Matter Member
 
Join Date: 11-04-2010
49 y/o Male from Germany
Posts: 2,888
Blog Entries: 6
TheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond reputeTheBigBadWolf is a true resource and beyond repute
Points: 9,225, Level: 14 Points: 9,225, Level: 14 Points: 9,225, Level: 14
Activity: 52.7% Activity: 52.7% Activity: 52.7%
Re: Risks of an Abscess (heroin)

@ nothing,

Welcome to Drugs-Forum.

About abscesses do a search on the Forums search engine, there is lots of helpful info provided.

Wheter or not it is an abscess you have should be left to the diagnosis of a dostor. This is nothing anyone can tell you over the interweb. You could also have hurt some of the delicate structures in the thumb, which would lead to soreness and impossibility of movement, also.

If this does not go away for further two days please search medical assistance, it is never smart to mess around with abscesses for yourself. You might need medication subscripted (antibiotics) and therefore consulting a Doctor is what I would advise you to do.

TBBW
  #7  
Old 04-05-2011, 19:25
ChinaBlackTar ChinaBlackTar is offline
Newbie
 
Join Date: 30-03-2010
Male from United States
Posts: 10
ChinaBlackTar is an unknown quantity at this point
Points: 14, Level: 1 Points: 14, Level: 1 Points: 14, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Risks of an Abscess (heroin)

swim just got an abcess and it was fucking horrible 2 get taken care of. they cut it open and drained it out. and then they wouldnt give me pain meds cuz swim is on a methadone program. good thing i had H at home

Share this on:

Tags
abcess, abcess and iv heroin use

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
Interesting scholarly drug facts rxbandit Pharmacology 24 27-07-2014 16:27
Purity - Opium Poppy Cultivation and Heroin Processing in Southeast Asia - DEA Report trptamene Opium & Poppy 13 07-02-2013 22:02
Effects - Do you think of your family when you shoot heroin? hillbilly345 Heroin 51 12-06-2011 17:25
Overdose - Fatal Heroin 'Overdose': A Review Dickon Heroin 2 11-05-2011 06:26

» New Threads
Why can't I tolerate pot anymore?
Last post by Zoidberg
7 Replies, 106 Views
is anyone here prescribed...
Last post by chis baines
0 Replies, 1 Views
loperamide what do you know?
Last post by Beenthere2Hippie
7 Replies, 158 Views
Why do amphetamines cause to shit...
Last post by The_Joker
1 Replies, 48 Views
ive finally jumped from 20 year...
Last post by SoozyQ
226 Replies, 16,329 Views
Help
Last post by Beenthere2Hippie
2 Replies, 72 Views
Is there any need to continue...
Last post by Otherside
7 Replies, 117 Views
Vapor Genie??
Last post by omertaxr
0 Replies, 23 Views
Florida Man Busted Carrying...
Last post by Beenthere2Hippie
0 Replies, 30 Views
What to avoid
Last post by skinny j
1 Replies, 107 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 01:23.


Copyright: SIN Foundation 2003 - 2014, All rights reserved